# SDR V0XD20220511003

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 14524475003
- Part serial: NA
- Condition: Scratched
- Location: Zone 700
- Part time: 41,679 hours, 32,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT NLG BEARING CAPS HAVE SCRATCHES- BLENDED AREAS WITHIN LIMITS IAW EMBRAER 145 SRM 53-11-08
